High Order Approximation by Max-Product Operators
Here we study the approximation of functions by a great variety of Max-Product operators under differentiability. These are positive sublinear operators. Our study is based on our general results about positive sublinear operators. We produce Jackson type inequalities under initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order derivative of the function under approximation. We improve known related results which do not use smoothness of functions. It follows (Anastassiou, Approximation by Max-Product Operators (2017)) .
- 1.G. Anastassiou, Approximation by Sublinear Operators (2017, submitted).Google Scholar
- 2.G. Anastassiou, Approximation by Max-Product Operators (2017, submitted)Google Scholar
- 5.L. Fejér, Über Interpolation, Göttingen Nachrichten, (1916), pp. 66–91Google Scholar
- 6.E. Moldovan, Observations sur certains procédé s d’interpolation généralisés, (Romanian, Russian and French summaries). Acad. Republicii Pop. Romane Bul. Stiint. Sect. Stiint. Mat. Fiz. 6, 477–482 (1954)Google Scholar
- 7.T. Popoviciu, On the proof of Weierstrass’ theorem with the interpolation polynomials, Acad. Republicii Pop. Romane, Lucrarile sesiunii generale stiintifice din 2-12 Iunie 1950, vol. 1–4, pp. 1664–1667 (1950) (in Romanian)Google Scholar